Entropy solutions for stochastic porous media equations

Dareiotis, K, Gerencsér, M and Gess, B (2019) Entropy solutions for stochastic porous media equations. Journal of Differential Equations, 266 (6). pp. 3732-3763. ISSN 0022-0396



  • Dareiotis, K
  • Gerencsér, M
  • Gess, B
Copyright, Publisher and Additional Information: © 2018, Elsevier Inc. All rights reserved. This is an author produced version of an article published in Journal of Differential Equations. Uploaded in accordance with the publisher's self-archiving policy.
  • Published: 5 March 2019
  • Accepted: 14 September 2018
  • Published (online): 21 September 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 05 Nov 2019 12:27
Last Modified: 18 Nov 2019 14:52
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jde.2018.09.012


Share / Export